# SDR 07FDEA01735

- Difficulty date: May 10, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND ON AGING A/C INSP AFT LOWER CARGO DOOR SKIN REPAIR ON AFT LWR CORNER DID NOT CONFORM TO CURRENT SRM 52-00-3 FIG 3.  REMOVED EXISTING DOUBLER INSTALLED NEW EXTERNAL DOUBLER REPAIR REF SRM. 52-00-3 FIG 3.
